Skip to Main content Skip to Navigation


hal-00414493v1  Journal articles
S. BelliardNicolas CrampéE. Ragoucy. Scattering matrix for a general gl(2) spin chain
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2009, 0912, pp.003. ⟨10.1088/1742-5468/2009/12/P12003⟩
hal-00515200v1  Journal articles
Nicolas CrampéE. RagoucyL. Alonzi. Coordinate Bethe ansatz for spin s XXX model
Symmetry, Integrability and Geometry : Methods and Applications, National Academy of Science of Ukraine, 2011, 7, pp.006. ⟨10.3842/SIGMA.2011.006⟩
hal-00176409v1  Journal articles
D. ArnaudonE. BuffenoirE. RagoucyPh. Roche. Universal Solutions of Quantum Dynamical Yang-Baxter Equations
Letters in Mathematical Physics, Springer Verlag, 1998, 44 (3), pp.201-214. ⟨10.1023/A:1007498022373⟩
...
hal-00089709v1  Journal articles
Nathaël AlibaudJerome DroniouJulien Vovelle. Occurence and non-appearance of shocks in fractal Burgers equations
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2007, 4 (3), pp.479-499. ⟨10.1142/S0219891607001227⟩
hal-00770222v1  Conference papers
Vincent NoëlDima GrigorievSergey A. VakulenkoOvidiu Radulescu. Hybrid models of the cell cycle molecular machinery
Hybrid Systems and Biology (HSB 2012), Sep 2012, Newcastle, United States. pp.88-105, ⟨10.4204/EPTCS.92⟩
...
hal-00752011v1  Journal articles
Christophe BesseRémi CarlesFlorian Méhats. An asymptotic preserving scheme based on a new formulation for NLS in the semiclassical limit
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2013, 11 (4), pp.1228-1260. ⟨10.1137/120899017⟩
hal-00812614v1  Conference papers
Vincent NoëlDima GrigorievSergey A. VakulenkoOvidiu Radulescu. Tropicalization and tropical equilibration of chemical reactions
International Workshop on Tropical and Idempotent Mathematics, Independent University of Moscow, Aug 2012, Moscow, Russia. pp.261-275, ⟨10.1090/conm/616/12316⟩
...
hal-00553482v1  Journal articles
Alina CruduArnaud DebusscheAurélie MullerOvidiu Radulescu. Convergence of stochastic gene networks to hybrid piecewise deterministic processes
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (5), pp.1822-1859. ⟨10.1214/11-AAP814⟩
...
inria-00494789v1  Conference papers
Ery Arias-CastroBruno PelletierPierre Pudlo. Convergence de la constante de Cheeger de graphes de voisinage.
42èmes Journées de Statistique, 2010, Marseille, France, France
...
hal-00473264v3  Journal articles
Ery Arias-CastroBruno PelletierPierre Pudlo. The Normalized Graph Cut and Cheeger Constant: from Discrete to Continuous
Advances in Applied Probability, Applied Probability Trust, 2012, 44 (4), pp.907-937. ⟨10.1239/aap/1354716583⟩
...
hal-00380359v1  Journal articles
Gérard BiauBenoît CadreDavid MasonBruno Pelletier. Asymptotic Normality in Density Support Estimation
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, pp.2617-2635. ⟨10.1214/EJP.v14-722⟩
...
tel-00492445v1  Theses
Sylvain Brochard. Champs algébriques et foncteur de Picard
Mathématiques [math]. Université Rennes 1, 2007. Français
...
inria-00386731v1  Conference papers
Gérard BiauBenoît CadreLaurent Rouviere. Un modèle stochastique pour les systèmes de recommandation
41èmes Journées de Statistique, SFdS, Bordeaux, 2009, Bordeaux, France, France
...
hal-00528792v2  Journal articles
Rémi CarlesErwan Faou. Energy cascades for NLS on $\T^d$
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2012, 32 (6), pp.2063-2077. ⟨10.3934/dcds.2012.32.2063⟩
hal-00796621v1  Journal articles
Benoît CadreBruno PelletierPierre Pudlo. Estimation of density level sets with a given probability content
Journal of Nonparametric Statistics, American Statistical Association, 2013, 25 (1), pp.261-272. ⟨10.1080/10485252.2012.750319⟩
...
hal-00953716v1  Journal articles
Rémi CarlesHichem Hajaiej. Complementary study of the standing wave solutions of the Gross-Pitaevskii equation in dipolar quantum gases
Bulletin of the London Mathematical Society, London Mathematical Society, 2015, 47 (3), pp.509-518. ⟨10.1112/blms/bdv024⟩
...
hal-00769048v1  Journal articles
Marc-Olivier CzarneckiLudovic Rifford. Approximation and regularization of Lipschitz functions: convergence of the gradients
Transactions of the American Mathematical Society, American Mathematical Society, 2006, 358 (10), pp.4467-4520. ⟨10.1090/S0002-9947-06-04103-1⟩
hal-00799076v1  Journal articles
Fabien MarcheOlivier Delestre. A numerical scheme for a viscous shallow water model with friction
Journal of Scientific Computing, Springer Verlag, 2011, 48 (1-3), pp.41--51. ⟨10.1007/s10915-010-9393-y⟩
...
hal-00772821v1  Journal articles
Bertrand ToenGabriele Vezzosi. Algèbres simpliciales S 1 -équivariantes, théorie de de Rham et théorèmes HKR multiplicatifs.
Compositio Mathematica, Foundation Compositio Mathematica, 2011, 147 (06), pp.1979-2000. ⟨10.1112/S0010437X11005501⟩